# SDR USAA2012081300019

- Difficulty date: August 10, 2012
- Submitted: August 13, 2012
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 38,559 hours, 15,781 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Computer
- Part number: B397BAM0513
- Part serial: 6003
- Condition: Faulty
- Location: Nr 1
- Part time: 35,701 hours, 20,560 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING TAKEOFF ROLL IN PHX THE AIRCRAFT HAD A FAST BUT MOMENTARY UNCOMMANDED RUDDER MOVEMENT AT APPROXIMATELY 115 KTS.  THE FIRST OFFICER WAS FLYING AND HE THOUGHT IT WAS A NOSE RIGHT MOVEMENT.  REMOVED AND REPLACED FAC 1 (FLIGHT AUGMENTATION COMPUTER) AND TESTED WIRING IAW TSM 27-26-00-810-801 AND PERFORMED YAW DAMPER TEST.
